# SDR SWAA2023010975539

- Difficulty date: November 25, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB AT LT WING 2022-664175<[01] USED Ï¿½Ï¿½TOOL CALIPER PN:500-197-30 ; SN:15121570 DUE DATE 05/NOV/23.;[02] PREPARE AII REPAIR AREA ON ACCESS PANEL 561BB;[03] CORRECTIVE ACTION 2 ENTERED IN ERROR; CORRECT IS:  TOOL USED HOT BONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 16-JAN-23;[04] TOOL USED. SCALE: P/N: SPX621. S/N: 8340225441 DUE DATE: 20-JUL-23.;[05] REPAIRED ACCESS PANEL 561BB AT LT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFF BELOW.;[06] CORRECTIVE ACTION 5 ENTERED IN ERROR; CORRECT IS: REPAIRED ACCESS PANEL 561BB AT LT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB COMPLETED.
